Journal of Symbolic Logic

Review: Petr Hajek, Modelle der Mengenlehre in Denen Mengen Gegebener Gestalt Existieren

Dana Scott

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 3 (1968), 474-475.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736452

JSTOR
links.jstor.org

Citation

Scott, Dana. Review: Petr Hajek, Modelle der Mengenlehre in Denen Mengen Gegebener Gestalt Existieren. J. Symbolic Logic 33 (1968), no. 3, 474--475. https://projecteuclid.org/euclid.jsl/1183736452


Export citation